MAUDE Adverse Event Report: CREAGH MEDICAL ADVANCE SERENITY¿ 18; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CREAGH MEDICAL ADVANCE SERENITY¿ 18; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number SER18-135-60-100
Medical Device Problem Codes Difficult to Remove (1528); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The balloon catheter was used during an angioplasty procedure.The physician was unable to retract the balloon into the procedural sheath.The reported issue resulted in additional radiation exposure to the patient and the use of alternative means to remove the balloon.The balloon was able to be removed by snaring from a second vascular access site.There was no further patient impact or procedure delay reported.
 
Additional Manufacturer Narrative
H3: device evaluation had not yet begun, but was anticipated.A supplemental mdr will be completed following analysis completion.
 
Additional Manufacturer Narrative
H3: the balloon was returned for analysis.Analysis confirmed the reported issue.The distal end of the balloon was partly bunched.There was evidence of necking at the proximal end of the balloon and the proximal marker band has been moved proximally along the inner shaft.The entire length of the balloon had increased from specification by approximately 5.6 cm.The balloon failed to inflate during testing due to narrowing of the outer shaft.H11: this report is submitted beyond the 30-day timeframe due to administrative delay in linking the completed analysis to the original mdr.

Brand Name
ADVANCE SERENITY¿ 18
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key21778495
Report Number3005994106-2025-00003
Device Sequence Number18109905
Product Code LIT
UDI-Device Identifier05391525787152
UDI-Public05391525787152
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2026
Device Model NumberSER18-135-60-100
Device Lot Number22300284
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown